Reducible Linear Difference Operators
Aequationes mathematicae, Tome 9 (1973), pp. 136-144
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1973__9_136339,
author = {CHARLES H. FRANKE},
title = {Reducible {Linear} {Difference} {Operators}},
journal = {Aequationes mathematicae},
pages = {136--144},
year = {1973},
volume = {9},
zbl = {0276.12102},
url = {http://geodesic.mathdoc.fr/item/AM2_1973__9_136339/}
}
CHARLES H. FRANKE. Reducible Linear Difference Operators. Aequationes mathematicae, Tome 9 (1973), pp. 136-144. http://geodesic.mathdoc.fr/item/AM2_1973__9_136339/